What nasal spray has phenylephrine?

What nasal spray has phenylephrine?

Phenylephrine Nasal is available under the following different brand names: NeoSynephrine Nasal and Neo-Synephrine Cold & Sinus Mild Strength Spray.

What’s the difference between phenylephrine and oxymetazoline?

Sudafed Pe (Phenylephrine) is a good medication for relieving stuffy nose. It doesn’t work as well as pseudoephedrine (Sudafed), but it has fewer side effects. Clears your sinuses. Afrin (oxymetazoline) clears stuffy noses, but can worsen your congestion if it is used more frequently than 3 days in a row.

Is phenylephrine nasal spray safe?

Follow the directions on the medicine label. Never use more of this medicine than directed on the label or prescribed by your doctor. Using phenylephrine nasal too long can damage the lining of your nasal passages and lead to chronic nasal congestion.

What ingredients are in equate nasal spray?

About

  • Details. Oxymetazoline HCI 0.05% – Nasal decongestant.
  • Ingredients. Benzalkonium Chloride Solution, Benzyl Alcohol, Dibasic Sodium Phosphate, Edetate Disodium, Monobasic Sodium Phosphate, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water.
  • Warnings.

Is phenylephrine the same as Flonase?

Flonase (fluticasone) Clears your sinuses. Sudafed Pe (Phenylephrine) is a good medication for relieving stuffy nose. It doesn’t work as well as pseudoephedrine (Sudafed), but it has fewer side effects.

Which is the correct brand name for phenylephrine?

Phenylephrine is an alpha-1 adrenergic receptor agonist indicated for the treatment of clinically important hypotension resulting primarily from vasodilation in the setting of anesthesia. Phenylephrine is available under the following different brand names: Vazculep.

Which one is better phenylephrine or pseudoephedrine?

Effectiveness. Studies in 2006 and 2009 found pseudoephedrine to be more effective than phenylephrine in the treatment of nasal congestion.

Is equate nose spray an antihistamine?

This is an effective nasal spray that you can use on an intermittent basis. Most of the antihistamine sprays are the 12-hour type. You can easily overdo these and end up with nasal congestion like you NEVER want to have. I used to be able to find this at Walmart; it’s Walmart’s brand, but not available lately.

What brand of decongestant contains phenylephrine?

Sudafed contains pseudoephedrine, while Sudafed PE contains phenylephrine. The drugs are also available in several combinations with other over-the-counter cough and cold medications. These drugs are both nasal decongestants.

Is Sudafed and phenylephrine the same?

What can you not mix with phenylephrine?

Taking MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking MAO inhibitors (isocarboxazid, linezolid, metaxalone, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication.

What does phenylephrine do for sinuses?

Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.